# SDR AALA201703319015

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 26,409 hours, 10,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 34ABC INOPERATIVE.  CONNECTED PIN B OF ELECTRICAL CONNECTOR.
